Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Hard knot behind ear, red scalp, allergy to oatmeal or Amoxicillin

MY 5 month old daughter has a hard knot behind her left ear and her scalp is red. I had to take her to the er for a allergic reaction to either oatmeal or amoxicillin . She has had a few ear infections . I don t want to have to take her to the doctor again we have been there 3 times this week but this knot is really bothering me. Thank you,
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum .You are tired by going to the doctor means we wont find the solution. the child has got a boil & resuted to cellulitis. if you leave it it may become still worse. more over the is very little and delicate so needs immediate treatment.I advice you to consult a pediatric surgeon or a general surgeon.The child may need to be operated for draining the pus.wishing for good health of the child.
Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor